MAUDE Adverse Event Report: ST PAUL CADD-MS3 INFUSION PUMP; CARTRIDGE; PUMP, INFUSION

ST PAUL CADD-MS3 INFUSION PUMP; CARTRIDGE; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient woke up to her pump alarming and she was able to troubleshoot the issue by changing the pump and using a new cartridge.The patient stated that the pumps are functioning fine and that once in a while, she will have an issue with malfunctioning cartridge.The product issue did not cause or contribute to patient or clinical injury.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device is unknown.No information has been provided to date.
 
Event or Problem Description
Additional information was received by the manufacturer on 15-dec-2022 via email and attached to the complaint object.The date of event and patient identifier information has been received and updated into the file.The reported event did occur while in use with a patient.The event did not result in any patient harm and no medical intervention was required.The issue is now reported as resolved.
 
Additional Manufacturer Narrative
A2: age at time of event: updated with additional information received.A3: sex: updated with additional information received.B3: date of event: updated with additional information received.B5: describe event or problem: updated with additional information received.H6: event problem and evaluation codes: updates are not required.No sample has been received by manufacturing to date.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned therefore, no visual or functional evaluation can be performed.We are unable to confirm the reported complaint as no sample was received for investigation.Root cause of the reported event is unknown and cannot be determined as no sample was received.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Corrected data: g3: correction: report source: other / mw5113501.

Brand Name
CADD-MS3 INFUSION PUMP; CARTRIDGE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15951697
Report Number3012307300-2022-27805
Device Sequence Number6419298
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Device Lot Number4234936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/15/2022
12/21/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/22/2022
12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale